# SDR CALA2024102800935

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 96,931 hours, 13,702 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Gasket
- Part number: 233T91231
- Condition: Faulted
- Location: Fo Pitot Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FO AIRSPEED INOP. AIR  DATA RIGHT SELECTED ON FO SIDE AND AIRSPE ED RETURNED.DURING ACCOMPLISHMENT OF THE FIM 34-11-806 THE F/O PITOT PROBE WAS REMOVED REF AMM 34-11-01-004-304 AND FOUND HOSE PT PN:41073-9 SWAPPED WITH THE STATIC PORT S2 PN:421073-14 AFTER THAT WAS REINSTALLED HOSES IN CORRECT POSITION IAW IPC 34-11-00-18 SHEET 10,11 & AMM 20-10-09-404-007. IT IS NECESSARY TO PERFORM THE F/O PITOT PROBE INSTALLATION & FUNCTION TEST OF THE SYS. PERFORMED INSPECTION OF THE F/O PITOT HOSE INSTALLATION PN:41073-9 AND PN:421073-14 REF AIPC 34-11-00-18 AND AMM 20-10-09.IT'S NECESSARY TO INSTALL F/O PITOT PROBE AND PERFORM FUNCTIONAL TEST OF THE SYSTEM. THE RH F/O PITOT PROBE WAS INSTALLED IAW AMM 34-11-01/401. IT'S NECESSARY TO PERFORM THE PITOT PROBE INSTALLATION TEST AND LEAK TEST IAW AMM 34-11-00-730-805. PARTS USED: 64-3411-3-0003,QTY :1 00-0609-3-9664,QTY :1 PERFORMED INSPECTION FROM RH F/O PITOT PROBE WAS INSTALLED AS PER AMM 34-11-01/401 AND GMM 09-10-05. IT'S NECESSARY TO PERFORM THE PITOT PROBE INSTALLATION TEST AND LEAK TEST AS PER AMM 34-11-00-730-805. PERFORMED THE LEAK TEST AS PER AMM 34-11-00-730-805 AND PITOT STATIC PROBE ANTI-ICING SYSTEM OPERATIONAL REF TASK 30-31-00-715-001-001 IAW AMM INSTALLATION PITOT PROBE REF AMM TASK 34-11-01-404-017. GOOD FOR SERVICE.  NEED TO BE INSPECT. PERFORMED INSPECTION IN THE WORK THAT WAS PERFORMED, ALL PROCEDURES WAS ACCOMPLISHED.
